# SDR 98ZZZX1690

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25HA
- Make and model: Lear 25B
- Aircraft serial: 141
- Engine: Ge CJ6106
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6010T32P01
- Condition: Defective
- Location: 2nd Stage
- Part time: 7,674 hours
- Component: GGM020302182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND STAGE EXHAUST STATOR HAD A BLADE BURNED THROUGH, CAUSE WAS TRACED TO BAD FUEL FLOW FROM FUEL NOZZLES THAT WERE POSSIBLY MAGNITIZED BY STARTER MAGNETIC FIELD.  TESTING AND REPAIRS TO PARTS WERE CONDUCTED BY NORTH TEXAS TURBINES.
